# SDR ASAA2023083144924

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 4,510 hours, 1,322 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. FOUND FAULT "32-62101 LEFT AUTOTHROTTLE MICROSW ASSEMBLY LT44" PERFORMED IFIM 32-09-00-810-839 PERFORMED PSEU LRU REPLACEMENT TEST. ALL REQUIRED TESTS PASSED FAULT WAS INTERMITTENT. NO HISTORY LAST 30 DAYS. 3 EA GEAR PINS INSTALLED AND REMOVED FOR MX.
